Approximations of Quasi-Variational Problems Including Social Nash Equilibria in Abstract Economies
We consider quasi-variational problems (variational problems having constraint sets depending on their own solutions) which appear in concrete economic models such as social and economic networks, financial derivative models, transportation network congestion and traffic equilibrium. First, using an extension of the classical Minty lemma, we show that new upper stability results can be obtained for parametric quasi-variational and linearized quasi-variational problems, while lower stability, which plays a fundamental role in the investigation of hierarchical problems, cannot be achieved in general, even on very restrictive conditions. Then, regularized problems are considered allowing to introduce approximate solutions for the above problems and to investigate their lower and upper stability properties. We stress that the class of quasi-variational problems include social Nash equilibrium problems in abstract economies, so results about approximate Nash equilibria can be easily deduced.
|Date of creation:||11 Dec 2010|
|Date of revision:||07 Feb 2012|
|Publication status:||Published with the title "Stability in Regularized Quasi-variational Setting" in Journal of Convex Analysis, 2012, 19(4), 1091-1107|
|Contact details of provider:|| Postal: |
Phone: +39 081 - 675372
Fax: +39 081 - 675372
Web page: http://www.csef.it/Email:
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:sef:csefwp:268. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lia Ambrosio)
If references are entirely missing, you can add them using this form.